MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY 02.07.0310SF TIBIAL INSERT STD FIXED SIZE 3 / 10 MM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-PRIMARY 02.07.0310SF TIBIAL INSERT STD FIXED SIZE 3 / 10 MM; KNEE TIBIAL INSERT
Model Number 02.07.0310SF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09-jan-2023.Lot 136103: (b)(4) items manufactured and released on 26-mar-2014.Expiration date: 2019-feb-28.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
At about 8 years and 1 month after the primary surgery, the patient came in reporting instability due to laxity.The surgeon revised the insert (10mm) with a thicker one (17mm) and the surgery was completed successfully.

Brand Name
GMK-PRIMARY 02.07.0310SF TIBIAL INSERT STD FIXED SIZE 3 / 10 MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16283996
Report Number3005180920-2023-00013
Device Sequence Number12458776
Product Code JWH
UDI-Device Identifier07630030817083
UDI-Public07630030817083
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model Number02.07.0310SF
Device Catalogue Number02.07.0310SF
Device Lot Number136103
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2023
Initial Report FDA Received Date02/02/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale